MathSciNet Relay Station
MathSciNet bibliographic data
MR1938457 (2003i:58068) 58J65 (58J35 60G50)
Grigor'yan, Alexander; Telcs, András Harnack inequalities and sub-Gaussian estimates for random walks. Math. Ann. 324 (2002), no. 3, 521–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement